Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had herniated discs, fibromyalgia after accident, having leg pain. Taking lyrica 75mg and tylenol. Treatment?

Hi, I hope you can giveme some direction. Some history first. I have a history of herniated discs in my lower back since I was 13 y/o. Saw Ortho spec who couldnt come up with a cause and called it hereditary . In 2000I had a car accident when I was hit on the passenger side of my car and sustained herniated discs in my neck. In 2007 I was diagnosed with Fibromyalgia . My biggest problem/ pain/ complaint that I haveis leg pain. It is constant. If Iam moving around it is lessened some, butnot much. Also lately my hips and pelvis have been very painful. it is just a constant, strong but dull pain. My rheumatologist says it is from the herniated discs (I assure you it is NOT siatica) and the ortho says it is from the fibro. In any case neither want to treat me. I currently take 75mg BID of Lyrica , a mov, and aleve and tylenol at will. any ideas of what this could be?? Where I can look in the medical community for help. It has become unbearable for me.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Dear sir/ mam,
After going through your history and complaints I am of the opinion that the pain that you are having is not because of the herniated discs. Multiple tender joints and muscles are seen in a no of systemic disorders . I suggest you undergo a through blood investigation( ESR, CRP, Ra FACTOR, TC,DC). since you have a history of multiple herniated discs I suggest a recent MRI will help. Pl remember that you are always free to take a second opinion with a different doctor who might give you a different view of the signs and symptoms that some of the others might not be able to explain. Hope this helped you.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor